Journal of Differential Geometry

Positively curved complex submanifolds immersed in a complex projective space

Koichi Ogiue

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 603-606.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431178

Digital Object Identifier
doi:10.4310/jdg/1214431178

Mathematical Reviews number (MathSciNet)
MR0324608

Zentralblatt MATH identifier
0271.53050

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Ogiue, Koichi. Positively curved complex submanifolds immersed in a complex projective space. J. Differential Geom. 7 (1972), no. 3-4, 603--606. doi:10.4310/jdg/1214431178. https://projecteuclid.org/euclid.jdg/1214431178


Export citation

See also

  • Part II: Koichi Ogiue. Positively curved complex submanifolds immersed in a complex projective space. II. Hokkaido Math. J. 1 (1972), 16--20.
  • Part III: Koichi Ogiue. Positively curved complex submanifolds immersed in a complex projective space. III. J. Differential Geometry, Volume 11, Number 4, (1976), 613--615.
  • Part IV: Koichi Ogiue. Positively curved complex submanifolds immersed in a complex projective space. IV. Tsukuba J. Math. 3 (1979), no. 1, 75--77.